PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996-1997 | 78 | 4 | 405-409
Tytuł artykułu

The distribution of the eigenvalues of Hecke operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
78
Numer
4
Strony
405-409
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-08-20
Twórcy
autor
  • Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078, U.S.A.
autor
  • Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903, U.S.A.
autor
  • Department of Mathematics, Bucknell University, Lewisburg, Pennsylvania, 17837 U.S.A.
Bibliografia
  • [A] A. Adolphson, On the distribution of angles of Kloosterman sums, J. Reine Angew. Math. 395 (1989), 214-220.
  • [B] B. J. Birch, How the number of points of an elliptic curve over a fixed prime field varies, J. London Math. Soc. 43 (1968), 57-60.
  • [K] N. M. Katz, Gauss Sums, Kloosterman Sums, and Monodromy Groups, Ann. of Math. Stud. 116, Princeton, 1988.
  • [L] R. Livné, The average distribution of cubic exponential sums, J. Reine Angew. Math. 375/376 (1987), 362-379.
  • [LPS] A. Lubotzky, R. Phillips and P. Sarnak, Ramanujan graphs, Combinatorica 8 (1988), 261-277.
  • [Mic] P. Michel, Autour de la conjecture de Sato-Tate pour les sommes de Kloosterman I, Invent. Math. 121 (1995), 61-78.
  • [Mur] V. K. Murty, On the Sato-Tate conjecture, in: Number Theory Related to Fermat's Last Theorem, Progr. Math. 26, Birkhäuser, Boston, 1981, 195-205.
  • [Ogg] A. P. Ogg, A remark on the Sato-Tate conjecture, Invent. Math. 9 (1970), 198-200.
  • [Sar] P. Sarnak, Statistical properties of eigenvalues of the Hecke operators, in: Analytic Number Theory and Diophantine Problems (Stillwater, OK, 1984), Progr. Math. 70, Birkhäuser, Boston, 1987, 321-331.
  • [Sel] A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. B 20 (1956), 47-87; reprinted in: Collected Papers, Vol. I, Springer, Berlin, 1989, 423-463.
  • [Ser] J.-P. Serre, Abelian l-adic Representations and Elliptic Curves, Benjamin, New York, 1968.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav78i4p405bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.